RUS
ENG
Full version
JOURNALS
// Carpathian Journal of Mathematics
// Archive
Carpathian J. Math., 2023, Volume 39, Issue 1,
Pages
175–187
(Mi carjm1)
This article is cited in
4
papers
Joint approximation of analytic functions by shifts of the Riemann zeta-function twisted by the Gram function
Maxim Korolev
a
,
Antanas Laurinčikas
b
a
Steklov Mathematical Institute of Russian Academy of Sciences Department of Algebra and Number Theory, Gubkina str., 8, 11999 Moscow, Russia
b
Vilnius University, Institute of Mathematics, Faculty of Mathematics and Informatics, Naugarduko str. 24, LT-03225 Vilnius, Lituania
Received:
01.09.2021
Revised:
01.12.2021
Accepted:
30.12.2021
Language:
English
DOI:
10.37193/CJM.2023.01.11
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2024